Full Name
Low, X.H.
Variants
Low, X.H.
Low, H.X.
 
Faculty
 
Email
phalxh@nus.edu.sg
 

Publications

Results 1-8 of 8 (Search time: 0.004 seconds).

Issue DateTitleAuthor(s)
1Dec-2013Affordability of cancer treatment for aging cancer patients in Singapore: An analysis of health, lifestyle, and financial burdenChan, A. ; Chiang, Y.Y.; Low, X.H. ; Yap, K.Y.-L.; Ng, R.
2Nov-2012Antiemetic effectiveness and nausea and vomiting incidence during capecitabine and oxaliplatin chemotherapyChan, A. ; Tan, S.H.; Low, X.H. ; Yap, K.Y.-L.
3Jun-2012Assessment of the relationship between adherence with antiemetic drug therapy and control of nausea and vomiting in breast cancer patients receiving anthracycline-based chemotherapyChan, A. ; Low, X.H. ; Yap, K.Y.-L.
4Apr-2012Computational prediction of state anxiety in Asian patients with cancer susceptible to chemotherapy-induced nausea and vomitingYap, K.Y.-L.; Low, X.H. ; Chui, W.K. ; Chan, A. 
5Sep-2011Electronic database to detect drug-drug interactions between antidepressants and oral anticancer drugs from a cancer center in Singapore: Implications to cliniciansChan, A. ; Yap, K.Y.-L.; Koh, D.; Low, X.H. ; Cheung, Y.T.
6Jun-2012Exploring chemotherapy-induced toxicities through multivariate projection of risk factors: Prediction of nausea and vomitingYap, K.Y.; Low, X.H. ; Chan, A. 
71-May-2013Feasibility and acceptance of a pharmacist-run Tele-oncology service for chemotherapy-induced nausea and vomiting in ambulatory cancer patientsYap, K.Y.-L.; Low, H.X. ; Koh, K.S.; Un, M.; Shih, V.; Chan, A. 
8Dec-2013Impact of cancer-related fatigue on chemotherapy-induced nausea and vomiting in Asian cancer patientsPoon, K.S.H.; Un, M.K.; Low, X.H. ; Cheung, Y.T.; Yap, K.Y.-L.; Chan, A.